# SDR AALA201707119023

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 9,271 hours, 969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE G5 GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
